×

zbMATH — the first resource for mathematics

The extremal connectivity of the strictly weak digraph. (English) Zbl 0323.05114
MSC:
05C20 Directed graphs (digraphs), tournaments
05C35 Extremal problems in graph theory
PDF BibTeX XML Cite
Full Text: EuDML
References:
[1] HARARY F.: Graph Theory. Reading, Massachusetts, 1969. · Zbl 0196.27202
[2] HARARY F.: The maximum connectivity of a graph. Proc. Nat. Acad. Sci. 1. 1969 1142-1146. · Zbl 0115.41003
[3] MIKOLA M.: The maximum and minimum connectivity of a digraph. In.: Prác a štúdie VŠD 1, 1974, 13-19.
[4] CARTWRIGHT D., HARARY F.: The number of lines in a graph of each connectedness category. SIAM Rew. 3, 1961, 309-314. · Zbl 0112.14902
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.